Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A computation of the Kontsevich integral of torus knots

Julien Marche

Algebraic & Geometric Topology 4 (2004) 1155–1175

arXiv: math.GT/0404264

Abstract

We study the rational Kontsevich integral of torus knots. We construct explicitely a series of diagrams made of circles joined together in a tree-like fashion and colored by some special rational functions. We show that this series codes exactly the unwheeled rational Kontsevich integral of torus knots, and that it behaves very simply under branched coverings. Our proof is combinatorial. It uses the results of Wheels and Wheeling and various spaces of diagrams.

Keywords
finite type invariants, Kontsevich integral, torus knots, Wheels, Wheeling, rationality
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M25, 57R56
References
Forward citations
Publication
Received: 6 May 2004
Revised: 8 November 2004
Accepted: 15 November 2004
Published: 10 December 2004
Authors
Julien Marche
Institut de Mathématiques de Jussieu
Équipe “Topologie et Géométries Algébriques”
Case 7012
Université Paris VII
75251 Paris Cedex 05
France